RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 145–146 (Mi umn2720)  

This article is cited in 9 scientific papers (total in 9 papers)

International conference "Modern Problems of Algebra and Analysis"
Brief communications

Topological analysis of Steklov's integrable cases

O. I. Bogoyavlenskii, G. F. Ivakh


Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 161–162

Bibliographic databases:

MSC: 70E40, 70G40, 70G10

Citation: O. I. Bogoyavlenskii, G. F. Ivakh, “Topological analysis of Steklov's integrable cases”, Uspekhi Mat. Nauk, 40:4(244) (1985), 145–146; Russian Math. Surveys, 40:4 (1985), 161–162

Citation in format AMSBIB
\Bibitem{BogIva85}
\by O.~I.~Bogoyavlenskii, G.~F.~Ivakh
\paper Topological analysis of Steklov's integrable cases
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn2720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807729}
\zmath{https://zbmath.org/?q=an:0604.76010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..161B}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 161--162
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003628}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900023}


Linking options:
  • http://mi.mathnet.ru/eng/umn2720
  • http://mi.mathnet.ru/eng/umn/v40/i4/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Brailov, A. T. Fomenko, “The topology of integral submanifolds of completely integrable Hamiltonian systems”, Math. USSR-Sb., 62:2 (1989), 373–383  mathnet  crossref  mathscinet  zmath
    2. A. T. Fomenko, H. Zieschang, “On typical topological properties of integrable Hamiltonian systems”, Math. USSR-Izv., 32:2 (1989), 385–412  mathnet  crossref  mathscinet  zmath
    3. A. T. Fomenko, “The symplectic topology of completely integrable Hamiltonian systems”, Russian Math. Surveys, 44:1 (1989), 181–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. T. Fomenko, H. Zieschang, “A topological invariant and a criterion for the equivalence of integrable Hamiltonian systems with two degrees of freedom”, Math. USSR-Izv., 36:3 (1991), 567–596  mathnet  crossref  mathscinet  zmath  adsnasa
    5. Butler, L, “Integrable geodesic flows with wild first integrals: the case of two-step nilmanifolds”, Ergodic Theory and Dynamical Systems, 23 (2003), 771  crossref  mathscinet  zmath  isi  elib
    6. M. V. Shamolin, “An integrable case of dynamical equations on $so(4)\times\mathbb R^4$”, Russian Math. Surveys, 60:6 (2005), 1245–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    8. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    9. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:217
    Full text:95
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020